not hungry anymore, meds related ?

Discussion in 'Therapy and Medication' started by Moony, Jun 16, 2008.

  1. Moony

    Moony Well-Known Member

    hey guys, i recently saw a shrink who prescribed me Effexor (venlafaxine), Tercian (cyamémazine) and theralene (alimémazine).

    Ever since, i've found it really hard to eat anything at all. Or even drink, though my mouth is always dry coz of the meds. I force myself to drink a lot of tea each day, with sugar in it, and sometimes i manage to eat a biscuit along with it... but that's about it. My mum bought all my favorite foods, and i don't even want that.

    I don't know how to describe it. It's not like I feel nauseous or anything. It's not like i'm doing it to lose weight (although that's a nice plus), i just have absolutely no desire to eat. I'm not hungry. I feel like i just had a real big meal and i'm full.

    And since i basically don't eat anything, but still take all the meds, sometimes i get very dizzy it's scary.

    edit : nevermind guys, i just visited doctissimo, they said Effexor can sometimes cause loss of appetite (rarely, but it does happen).

    Did any of this sounds familiar to anyone ??
    Last edited by a moderator: Jun 16, 2008
  2. Christianv2

    Christianv2 Well-Known Member

    Ive never taken those, but Im sure that they can affect diet in some way. Also, severe depression can cause you to barely eat at all atleast for me it did.
  3. Enceladus

    Enceladus Member

    When I started taking Strattera I lost my appetite, too. It was hard to eat much at all, and I lost a lot of weight. And like you I felt dizzy and faint. But over time that side effect lessened, though it hasn't gone away completely.
  4. FinalDays

    FinalDays Active Member

    I agree my meds have done the same thing with eating so I skip taking it sometimes but do not follow my advice you may need to check with the dr first a see what he thinks.